A Rare Case Report of Flecainide-Induced Left Bundle Branch Block (LBBB) and Transient Cardiomyopathy
cardiomyopathy, chf, congestive heart failure due to flecainide, flecainide, flecainide adverse effects; flecainide possible lbbb;, flecainide toxicity, left bundle branch block, pacemaker induced cardiomyopathy, transient nonischemic reversible cardiomyopathy
Cardiovascular Diseases | Internal Medicine
Flecainide is an antiarrhythmic agent that has been reported to have numerous cardiotoxic effects, including the development of arrhythmias and the reduction of left ventricular ejection fraction (LVEF). However, it is not commonly reported as a cause for left bundle branch block and cardiomyopathy. In this case report, we present the case of a 67-year-old female patient who developed transient cardiomyopathy and left bundle branch block (LBBB) secondary to flecainide therapy. The patient's condition improved upon cessation of flecainide.
Publisher or Conference
Chauhan S, Morris D, Bhatnagar M, Shah P, Narula DD. A Rare Case Report of Flecainide-Induced Left Bundle Branch Block (LBBB) and Transient Cardiomyopathy. Cureus. 2023;15(4):e37184. doi:10.7759/cureus.37184